# SDR MASA97199

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105YV
- Make and model: Beech 1900D
- Aircraft serial: UE105
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 10151407611
- Condition: Lack Of Lube
- Location: Cabin Door
- Component: 1294000321
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA/YKM- FLT 7866 - AFTER ARRIVAL IN YKM, THE AIRSTAIR DOOR WAS FOUND HARD TO CLOSE.  MAINTENANCE LUBED AND WORKED THE DOOR HANDLE ASSY.  OPS CHECK GOOD, AIRCRAFT WAS RETURNED TO SERVICE.  (X)
